RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2010, Volume 9, Issue 2, Pages 98–107 (Mi adm31)  

This article is cited in 2 scientific papers (total in 2 papers)

RESEARCH ARTICLE

Semi-commutativity criteria and self-coincidence elements expressed by vectors properties of $n$-ary groups

Yu. I. Kulazhenko

Sovetskaya St., 104, 246019 Gomel, Belarus

Abstract: In this paper new criteria of semi-commutativity and results on self-coincidence of an arbitrary point $P$ in the terms of properties of vectors of $n$-ary groups are obtained.

Keywords: Semi-abelian $n$-ary group, self-coincidence of points (elements), symmetric points, a parallelogram of an $n$-ary group, vectors of $n$-ary groups.

Full text: PDF file (207 kB)

Bibliographic databases:
MSC: 20N15
Received: 28.03.2010
Revised: 11.11.2010
Language:

Citation: Yu. I. Kulazhenko, “Semi-commutativity criteria and self-coincidence elements expressed by vectors properties of $n$-ary groups”, Algebra Discrete Math., 9:2 (2010), 98–107

Citation in format AMSBIB
\Bibitem{Kul10}
\by Yu.~I.~Kulazhenko
\paper Semi-commutativity criteria and self-coincidence elements expressed by vectors properties of $n$-ary groups
\jour Algebra Discrete Math.
\yr 2010
\vol 9
\issue 2
\pages 98--107
\mathnet{http://mi.mathnet.ru/adm31}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2808783}
\zmath{https://zbmath.org/?q=an:1209.20072}


Linking options:
  • http://mi.mathnet.ru/eng/adm31
  • http://mi.mathnet.ru/eng/adm/v9/i2/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. I. Kulazhenko, “Poluabelevost i svoistva vektorov $n$-arnykh grupp”, Tr. IMM UrO RAN, 20, no. 1, 2014, 142–147  mathnet  mathscinet  elib
    2. Yu. I. Kulazhenko, “Semiabelian and self-returning of points of $n$-ary groups”, Algebra Discrete Math., 17:1 (2014), 70–79  mathnet  mathscinet
  • Algebra and Discrete Mathematics
    Number of views:
    This page:93
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020